CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
oklahomamom Views: 49,429
Published: 10 years ago
 
This is a reply to # 69,733

Re: Mirena IUD Side Effects


I have had my IUD in for almost a year now. I have been suffering with extreme migraines. I was sent to get my vision checked and blood work done and an MRI done to try to find what was causing these migraines. Everything came back normal and healthy. Since then i have been suffering with periods that last anywhere from 1 day to almost two weeks. It varies and is sometimes heavy and sometimes light. I have been deeply frustrated by how much my husband and i have paid out of pocket for this. It has cost us alot of money. I am a nurse and my husband is in the health field. We have deeply regretted this choice and will not recommend it to others. I am having mine removed Tuesday of next week. I would like to ask how painful this might be? The insertion process was very painful to me. I cramped for days. I have suffered with hot flashes, night sweats, and Acne on my body and slight weight gain. All this time i have been thinking its just me. When i speak to healthcare providers they rave about this IUD. I think Mirena has been very decietful about their product. I cannot wait to get this removed. I also do not want to try any other hormones, but we aren't quite ready to add to our family. Frustrated!!! Soooo good to finaly hear other women having similar issues. Thanks!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

10.234 sec, (1)